# SDR 2004UALA00436

- Difficulty date: May 4, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: A-Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN DECLARED AMBER ALERT, LOOSING A SYSTEM HYDRAULICS, UPON INSPECTION AT MSP, THE B-NUT ON THE SYSTEM A-EMDP ACOUSTIC FILTER WAS FOUND LOOSE AND LEAKING.  THE B-NUT WAS TIGHTENED AND AN EXTERNAL HYDRAULIC LEAK CHECK WAS PERFORMED TO ENSURE THE LEAK WAS CORRECTED.  HYDRAULIC FLUID LEVELS WERE CHECKED AND SERVICED.
